# SDR AALA202109178840

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 64,161 hours, 28,961 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240004
- Part serial: 2654
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT ENTRANCE DOOR ASSIST ZERO PRESSURE. PASSENGER DOOR ACTUATOR WILL NOT MAINTAIN A CHARGE. DROPS TO ZERO IMMEDIATELY. REPLACED ACTUATOR
